# SDR VNAA202411240003

- Difficulty date: October 16, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLES BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00).    LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLES BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00). (SM) WERE REPAIRED PER CRJ/900 SRM 55-31-00-201-001-A01.
